Military Members Dying and Suffering Crippling Effects from COVID Vaccinations

Military Members Dying and Suffering Crippling Effects from COVID Vaccinations:
Things like this should really be reported in the main media.

The Most Revolutionary Act

by The Empowerer

Several military families are claiming to have been affected by these COVID shots. They range from members in the earlier phases of their careers, to those retired.

This article will focus on six of them, two of which are deaths.

Brooke is an active duty military member who almost lost her life and her leg after her Pfizer shot, according to her parents. Her mother Rachel Gronbach and father Greg Gronbach have both posted on social media in regards to their daughter’s experience, and it sounds pretty traumatic. Brookes experience with her Pfizer shot, has changed the course of her life.

Brooke had her shot in December then developed blood clots in her lungs. She underwent emergency surgery, and was placed in ICU. The vascular surgeon initially thought her leg would need amputated due to one of the clots that was 3” and because it had been…

View original post 203 more words

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s